# SDR SWIA202055664

- Difficulty date: December 7, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Flap Hingbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L OUTBOARD FLAP INBOARD HINGBOX CENTER HINGE BOLTS LEFT AND RIGHT NUTS HAVE CORROSION.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED CORRODED HARDWARE AT LT OUTBOARD FLAP, INBOARD HINGE BOX AT WS 178.00 CENTER MOUNTING POSITION, IAW CRJ200 AMM 57-21-35-400-801 STEPS 3B(1,2,6,7) AND TASK 57-21-35-400-801, STEPS 3A (1-6,10-12).
